# SDR 2008UALA02874

- Difficulty date: May 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 44,521 hours, 32,210 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  SUSPECT FAULTY BATTERY.  REPLACED BATTERY, OP CHECKED GOOD.  AC OK FOR SERVICE.
